# SDR HALA2018081300368

- Difficulty date: August 13, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 32,321 hours, 5,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Part number: 956009
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLOWS ADJACENT TO THE RT PACK TEMPERATURE CONTROL VALVE BLOWN APART.  THE RT PACK CONTROL VALVE BELLOWS WAS REPLACED AND TESTED. NO LEAKS.IAW AMM 21-52-21-000-801-A, AND 21-52-400-801-A, REV 61.05.
